HIV Question

8 medium

Has any Hiv Meds destoryed your bones?

Has any Hiv Meds destoryed your bones?

How many people suffer from bones loss, due to long term use of Our Hiv/ Aids Meds?Im have ostopenia by the time im 60 they say i might be crippled, Have good Rhemotology Docter from Kuwait, working with me on lots of Calcium,vitamin d,folic acid, and bones injections, and diet change, trying to reverse the damage and add growth to my bones...My new fight in life is fighting to saved my bones,with lots of working it out...Never give up...

4 mini
A myHIVteam Member said:

Everybody goes to a lot of side effects from the bed and they affect you different me I got the hump I've also had over 15 opportunist infections I lost… read more

posted 1 day ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in

Welcome back!

Log in to gain access to the thousands of comments being shared on myHIVteam.

log in
×